# SDR A6WA201140641

- Difficulty date: June 9, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 25,450 hours, 24,825 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT END OF FUSELAGE HALF OF PAX DOOR HINGE IS GOUGED.  REPAIRED AFT END OF FUSELAGE, HALF OF PAX DOOR HINGE BY BLENDING PAX HINGE (FUSELAGE HALF) AFT LEAD TO DEPTH OF .021 FOUND TO BE WITHIN LIMITS IAW REO 601R-53-21-814, TYPE IV DISPOSITION.
